# SDR DALA2015110606765

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 13 LT ON BS 1380 AFT ACCESSORIES COMPARTMENT.  CRACKED LONGERON 13  LT ON BS 1380  WAS REPLACED IAW SRM 53-14-4, 51-30-2, 51-10-3, PAR 21 AND 14 AND 51-30-5.
